# SDR AALA20160304006

- Difficulty date: March 4, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 18,873 hours, 7,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED, BETWEEN STATION 344 - 360, LBL 11.  INSTALLED NEW INTERCOSTAL IAW AARD 51-00-05-1.  ACFT IN BASE MX.
